# SDR 2015FA0000371

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N918EG
- Make and model: Lear 45LEAR
- Aircraft serial: 154
- Aircraft time: 4,988 hours, 3,289 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 9095449
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 2,457 hours, 1,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2, DU-870, DISPLAY FLICKERED THEN WENT BLANK.  SWITCHED INFORMATION TO NR 3, DU-870 DISPLAY, SHORTLY AFTER THIS NR 3 DISPLAY UNIT FLICKERED THEN WENT BLANK ALSO.  AFTER LANDING, TROUBLESHOT BOTH DISPLAYS, BY INSPECTING WIRE HARNESSES, AND CHECKING FOR POWER AND GROUNDS.  NO DEFECTS NOTED OF THE WIRING.  BOTH DISPLAYS FAILED INTERNALLY.  REPLACED BOTH UNITS WITH REPAIRED AND UPGRADED MOD STATUS UNITS.
